# SDR DXTA200400309

- Difficulty date: May 11, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 8,366 hours, 6,687 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 5518119
- Condition: Malfunctioned
- Location: Battery Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BATTERY TEMP INDICATOR IN FLIGHT INDICATED 180ºF VARIED SLOWLY TO 160ºF, EMEGENCY DECLARED.  INDICATION DURING 2 PREVIOUS LEGS WAS 120ºF PREFLIGHT COCKPIT ROTARY BATTERY CHECKED OK, NO MASTER WARNING ON BATTERY OVERTEMP ANNUNCIATOR.  REMOVED AND REPLACED BATTERY TEMP SENSOR, OPERATIONAL CHECK GOOD IAW CESSNA 560 M/M CHAPTER 24-30-01.
